On the k-Mersenne–Lucas numbers

Mourad Chelgham and Ali Boussayoud
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 27, 2021, Number 1, Pages 7—13
DOI: 10.7546/nntdm.2021.27.1.7-13
Download full paper: PDF, 202 Kb

Details

Authors and affiliations

Mourad Chelgham
LMAM Laboratory and Department of Mathematics
Mohamed Seddik Ben Yahia University, BP 98 Jijel, Algeria

Ali Boussayoud
LMAM Laboratory and Department of Mathematics
Mohamed Seddik Ben Yahia University, BP 98 Jijel, Algeria

Abstract

In this paper, we will introduce a new definition of k-Mersenne–Lucas numbers and investigate some properties. Then, we obtain some identities and established connection formulas between k-Mersenne–Lucas numbers and k-Mersenne numbers through the use of Binet’s formula.

Keywords

  • Mersenne numbers
  • Mersenne–Lucas numbers
  • k-Mersenne numbers
  • k-Mersenne–Lucas numbers

2010 Mathematics Subject Classification

  • 05E05
  • 11B39

References

  1. Catarino, P. (2013). On some identities and generating functions for k-Pell numbers. International Journal of Mathematics and Analysis, 7(38), 1877–1884.
  2. Catarino, P. (2014). On some identities and generating function for Fibonacci sequence. International Journal of Contemporary Mathematical Sciences, 9(1), 37–42.
  3.  El-Mikkawy, M., & Sogabe, T. (2010). A new family of Fibonacci numbers, Applied Mathematics and Computation, 215(12), 4456–4461.
  4. Falcon, S. (2011). On the k-Lucas numbers. International Journal of Contemporary Mathematical Sciences, 6(21), 1039–1050.
  5. Koshy, T. (2001).Fibonacci and Lucas numbers with applications, John Wiley & Sons.
  6. Koshy, T., & Gao, Z. (2013). Catalan numbers with Mersenne subscripts. Mathematical Scientist, 38, 86–91.
  7. Saba, N., Boussayoud, A. & Kanuri, K.V.V. (2021). Mersenne Lucas numbers and complete homogeneous symmetric functions. Journal of Mathematics and Computer Science, 24(2), 127–139.
  8. Uslu, K., & Deniz, V. (2017). Some identities of k-Mersenne numbers. Advances and Applications in Discrete Mathematics, 18(4), 413–423.

Related papers

Cite this paper

Chelgham, M. & Boussayoud, A. (2021). On the k-Mersenne–Lucas numbers. Notes on Number Theory and Discrete Mathematics, 27(1), 7-13, doi: 10.7546/nntdm.2021.27.1.7-13.

Comments are closed.